Optimal two-parameter geometric and arithmetic mean bounds for the Sándor–Yang mean

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Optimal two-parameter geometric and arithmetic mean bounds for the Sándor–Yang mean ; volume:2019 ; number:1 ; day:9 ; month:11 ; year:2019 ; pages:1-12 ; date:12.2019
Journal of inequalities and applications ; 2019, Heft 1 (9.11.2019), 1-12, 12.2019

Creator
Qian, Wei-Mao
Yang, Yue-Ying
Zhang, Hong-Wei
Chu, Yu-Ming
Contributor
SpringerLink (Online service)

DOI
10.1186/s13660-019-2245-x
URN
urn:nbn:de:101:1-2020030720373653581653
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:00 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Qian, Wei-Mao
  • Yang, Yue-Ying
  • Zhang, Hong-Wei
  • Chu, Yu-Ming
  • SpringerLink (Online service)

Other Objects (12)